# SDR DL757960858

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE DET IN AFT CABIN WENT OFF WITH PUNGENT ODOR THROUGHOUT ACFT.  ODOR SUBSIDED AND DETECTORS CEASED ALARM.  F/A SEARCH FOUND NO SOURCE OR CAUSE.  FLT CONTINUED MTC.  CHECKED CABIN AT TIME OF ARRIVAL, NO SMOKE NOTED ANYWHERE.  NR 1 ENG WASH PERFORMED THE NIGHT PRIOR.
